Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Loose stools after taking generic statin, foul-smelling, vaginal discharge. Typical?

I have been takin a statin that in the last 6 months has been swtched to a generic statin. Since then my stool is formed into loose balls with a brownish orange fluid around the balls. I am not constipated. The problem for me is that the stools are fowel smelling. I am also having a fowel smelling discharge from my vaginal area. Is that typical for taking a statinfrom my vagina l area.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.The symptoms that you have may be caused by taking statin but usually disappear within weeks.If you take statins for 6 months other diagnoses should be considered.Go to your doctor, if he rule out other pathologies and your symptoms persist, he can change by other cholesterol lowering drug ezetimibe for example.
I wish you good health.
(In case the answer would have been useful please indicate this)
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor